# SDR AALA202212138776

- Difficulty date: December 8, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751023
- Condition: Corroded
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO INTERCOSTAL STA 500C-500D ABOVE STR 25L UPPER SURFACE CORRODED AROUND FASTENER HOLES, BROKEN AT FORWARD END. REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02-OG
